# SDR USAA2013020100002

- Difficulty date: January 23, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 83,682 hours, 28,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON FUSELAGE SUPPORT STRAP AT BS 1342, RBL 24.25.  REPAIRED FUSELAGE SUPPORT STRAP AT BS 1342, RBL 24.25 IAW EA 104525.
